# SDR UIEA2019100805671

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,025 hours, 20,851 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Unknown
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELS MATCHED AT T/O. 35 MINUTES INTO FLT, L WAS 1.7 LESS THAN R. F/F ON LEFT WAS 100 LBS LESS THAN RIGHT. LEFT EGT ONLY 15-20 DEGREES HOTTER THAN RIGHT. SUSPECT FUEL MIGRATION LH TO RH.  PERFORMED SYSTEM INSPECTION; NO INTERNAL/EXTERNAL FUEL LEAKS NOTED AND NO OTHER COMPONENT FAILURE. FOR THE OPERATION, THIS AIRPLANE IS ACCEPTABLE ACCORDING TO THE SERVICE LETTER 767-SL-28-35A. MCC NOTIFIED.
